Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
ON PROJECTIVE MOTIONS OF FIVE-DIMENSIONAL SPACES OF SPECIAL FORM
Form of presentationArticles in international journals and collections
Year of publication2017
Языкрусский
  • Aminova Asya Vasilevna, author
  • Khakimov Dzhamoliddin Rakhmonovich, author
  • Bibliographic description in the original language Aminova, A.V., Khakimov, D.R. On projective motions of five-dimensional spaces of special form. Russ Math. 61, 83–87 (2017).
    Annotation Russian Mathematics
    Keywords five-dimensional pseudo-Riemannian manifold, projective motion, h-space of the type {221}
    The name of the journal Russian Mathematics
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=233571&p_lang=2

    Full metadata record